MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN FEM SLV M/L 40MM HALF POR; KNEE FEMORAL ACCESSORY

DEPUY IRELAND 9616671 ATUN FEM SLV M/L 40MM HALF POR; KNEE FEMORAL ACCESSORY
Model Number 1511-01-104
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hematoma (1884); No Code Available (3191)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Clinical adverse event received for hematoma and wound infection.Event is serious and is considered moderate.Event is definitely not related to device and definitely related to procedure.(left knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was treated with a surgical irrigation & debridement, with no revision of products.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 and d6a corrected: b3 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Updated event description: subject id: (b)(6), study no: (b)(6).Clinical adverse event received for: wound infection device related: definitely not procedure related: definitely date of event: 25 mar 2019, date of implant: (b)(6) 2019, date of revision: blank, device location: left.Treatment/impact: hospitalization, injected medication.

Brand Name
ATUN FEM SLV M/L 40MM HALF POR
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer Contact
kara ditty-bovard
1210 ward avenue
west chester, PA 19380-0988
6103142063
MDR Report Key8524375
Report Number1818910-2019-90933
Device Sequence Number1966011
Product Code JWH
UDI-Device Identifier10603295436515
UDI-Public10603295436515
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-01-104
Device Catalogue Number151101104
Device Lot NumberHH9908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/16/2019
05/18/2021
11/05/2024
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date05/21/2019
06/04/2021
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight84 KG